آمار

تعداد نشریات27
تعداد شماره‌ها568
تعداد مقالات5,864
تعداد مشاهده مقاله8,287,360
تعداد دریافت فایل اصل مقاله5,537,074
Amini-Harandi, A.. (1393). Fixed Points of Fuzzy Generalized Contractive Mappings in Fuzzy Metric Spaces. نشریه علمی دانشگاه سیستان و بلوچستان, 11(2), 113-120. doi: 10.22111/ijfs.2014.1506
A. Amini-Harandi. "Fixed Points of Fuzzy Generalized Contractive Mappings in Fuzzy Metric Spaces". نشریه علمی دانشگاه سیستان و بلوچستان, 11, 2, 1393, 113-120. doi: 10.22111/ijfs.2014.1506
Amini-Harandi, A.. (1393). 'Fixed Points of Fuzzy Generalized Contractive Mappings in Fuzzy Metric Spaces', نشریه علمی دانشگاه سیستان و بلوچستان, 11(2), pp. 113-120. doi: 10.22111/ijfs.2014.1506
Amini-Harandi, A.. Fixed Points of Fuzzy Generalized Contractive Mappings in Fuzzy Metric Spaces. نشریه علمی دانشگاه سیستان و بلوچستان, 1393; 11(2): 113-120. doi: 10.22111/ijfs.2014.1506


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.